MAUDE Adverse Event Report: COVIDIEN ABRE VENOUS SELF-EXPANDING STENT SYSTEM; STENT, ILIAC VEIN

COVIDIEN ABRE VENOUS SELF-EXPANDING STENT SYSTEM; STENT, ILIAC VEIN
Catalog Number AB9U14150090
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that post-implant the abre stent was noted to have moved approximately 20mm proximally from the original position.The patient presented with one side was non-invasively vascularized, while the other was occluded.The right side had 100% stenosis with a lesion length of 140mm and the left side had 75% stenosis with lesion length of 100mm.Kissing stents were placed in the common iliac veins (civ), with a 14x150 stent in the right civ and a 14x100 stent in the left civ eiv.The vessel was pre-dilated.The patient was hydrated prior to procedure.The stents were prepped and deployed without issue using a 9fr non-medtronic sheath and a 260cm non-medtronic guidewire.The stent was confirmed to have proper placement following deployment.The stent did not land in a curve.Post-dilation was performed using two 14x40 non-medtronic pta balloons.Once ballooning was done, the physician noticed the 14x150 on the right had migrated 20mm up.Intravascular ultrasound was used for imaging pre- and post-stenting.No intervention was performed as a result of the stent migration.The devices remain in the patient.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Additional information reported that minimal tortuosity was reported, no calcification, it is a venous procedure, the lesion was mildly fibrotic.Vein diameter was 14 mm.No abnormalities reported in relation to anatomy.No injury or intervention to the patient as a result of the difficulty.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: patient demographics.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative

Brand Name
ABRE VENOUS SELF-EXPANDING STENT SYSTEM
Common Device Name
STENT, ILIAC VEIN
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21103160
Report Number2183870-2025-00019
Device Sequence Number12927913
Product Code QAN
UDI-Device Identifier00643169796324
UDI-Public00643169796324
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P200026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAB9U14150090
Device Lot NumberB775531
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer01/13/2025
01/31/2025
03/10/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date01/20/2025
02/12/2025
03/11/2025
Date Device Manufactured08/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight109 KG